Problem with after effects Tags: Blue Screen Computers Windows XP Last response: August 8, 2010 5:20 AM in Windows XP Share ruffandruff August 8, 2010 5:10:13 AM Hi I am having problem while installing after effects cs4...every time try to install it, the installation comples 70% but after that i see a bsod error and the computer restarts. I have tried it many times with differnet after effects cs4's Sorry for my english thanks in advance More about : problem effects tigsounds August 8, 2010 5:20:12 AM Quote:I have tried it many times with differnet after effects cs4's Those programs you get form Bit Torrent can act that way, heck, even the one's obtained using P2P can be messed up. Try buying the real program from Adobe and if it won't install, you can actually call them for assistance. Can't find your answer ? Ask ! Publish Related resources: ForumHELP! I need a After Effects Grahpics Card under $200 ForumIs this a good build for Adobe C5 Premiere/ After Effects PC? ForumAfter Effects Startup Problem ForumGtx580 sli vs radeon 7970 for after effects ForumI want to build a computer up to $4000 ish for After effects ForumHD 5770 vs 260GTX in graphics ( After Effects , 3D Max) Forum10k After Effects System ForumSystem for After Effects ? ForumVirus after effects ForumBuilding an Editing/rendering rig (NLE and After Effects , 3D) ForumRam For After Effects - Stable & Fast ForumAfter Effects : AVI DV is ugly, QT Animation is beautiful -.. ForumAfter Effects and an extra eyeball. ForumComputer for adobe after effects ForumCall of Duty MW2 hacked lobby after effects Forum7970 and gtx680 for maya, zbrush, after effects . ForumPCMCIA slots need more power??? HELP! Forum[Solved] Task manager problem ForumWhat is the problem in my keyboard and keys are not work properly when i play ga ForumNvidia nview problem More resources Read discussions in other Windows XP categories Configuration Customization Drivers Security Video !